Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2012), Article ID 206190, 10 pages.
-Stability and -Stabilizability of Stochastic Nonlinear and Bilinear Hybrid Systems under Stabilizing Switching Rules
The problem of th mean exponential stability and stabilizability of a class of stochastic nonlinear and bilinear hybrid systems with unstable and stable subsystems is considered. Sufficient conditions for the th mean exponential stability and stabilizability under a feedback control and stabilizing switching rules are derived. A method for the construction of stabilizing switching rules based on the Lyapunov technique and the knowledge of regions of decreasing the Lyapunov functions for subsystems is given. Two cases, including single Lyapunov function and a a single Lyapunov-like function, are discussed. Obtained results are illustrated by examples.
J. Appl. Math., Volume 2013, Special Issue (2012), Article ID 206190, 10 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Seroka, Ewelina; Socha, Lesław. $p$ -Stability and $p$ -Stabilizability of Stochastic Nonlinear and Bilinear Hybrid Systems under Stabilizing Switching Rules. J. Appl. Math. 2013, Special Issue (2012), Article ID 206190, 10 pages. doi:10.1155/2013/206190. https://projecteuclid.org/euclid.jam/1394807629